# SDR HEEA966990

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuating Rod
- Part number: 350A27191004
- Condition: Bearing Failed
- Location: Servo
- Part time: 1,560 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATING ROD AFT BEARING BAD.
